# SDR A6WA202212158415

- Difficulty date: December 15, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 41,345 hours, 40,739 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: P11CE
- Condition: Broken
- Location: Flap Skew Detect
- Part time: 41,345 hours, 40,739 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

WHILE ON APPROACH WITH FLAPS 20 FLAP FAIL CAUTION WITH FLAPS 14 DEG. RAN QRH. AIRCRAFT REMOVED FROM SERVICE.  WHEN RECONNECTING SKEW DETECTION SYSTEM FOUND BACK SHELL ON P11CE BROKE. R & R BACK SHELL. OPS CHECK GOOD.
